RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Jacquod, P

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:29
Abstract pages:114
Full texts:35
References:24

http://www.mathnet.ru/eng/person58682
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. C. Petitjean, P. Jacquod, R. S. Whitney, “Dephasing in the semiclassical limit is system–dependent”, Pis'ma v Zh. Èksper. Teoret. Fiz., 86:10 (2007),  736–740  mathnet; JETP Letters, 86:10 (2007), 647–651  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021